I'm on this medication for the next 10 weeks just wanting to know if I should wait til i've finished the meds before having sex.
15 Oct 2010
Please call your dr. and aske if she meant 1o DAYS, not weeks, then if u have a tendency to get yeast after antibiotics, ask 4 a couple of diflucan tablets, it can cause u 2 get a yeast infection also. No, don't have intercourse while using metro-gel. It actually says that on the directions. Not a good idea to drink alcohol either, metro can make u sick if u drink while using it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
3 answers • 2 Dec 2011
... Has anyone beat this? I just finished my fourth round of antibiotics for 2013. I've tried everything. I've just about fallen into a ...
4 answers • 28 Feb 2013
the flaygel makes me sick.
2 answers • 3 Jun 2013
Bacterial Vaginitis - I have heard that a male sex partner can reinfect a female after being treated
... for BV. What exactly does the male partner get, if not BV, and what is used to treat it?
1 answer • 23 Oct 2014
... miserable!!! Please help. I'm using water works now and still having BV nonstop. What can I do?
1 answer • 17 Dec 2014